# SDR SWAA2016041851051

- Difficulty date: April 7, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 42,558 hours, 24,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A5558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CREASE BEAM CORRODED, BETWEEN BS 951 - 992.  R & R CREASE BEAM IAW SRM.
